Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 306231, 9 pages
http://dx.doi.org/10.1155/2014/306231
Research Article

A Unified Approach to Some Classes of Nonlinear Integral Equations

1Department of Mathematics, Science-Pedagogical Faculty, M. Auezov South Kazakhstan State University, Tauke Khan Avenue 5, Shymkent 160012, Kazakhstan
2Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 30 July 2014; Accepted 20 August 2014; Published 3 September 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 Nurgali K. Ashirbayev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chandrasekhar, Radiative Transfer, Oxford University Press, London, UK, 1950. View at MathSciNet
  2. E. T. Copson, “On an integral equation arising in the theory of diffraction,” The Quarterly Journal of Mathematics, vol. 17, pp. 19–34, 1946. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. Corduneanu, Integral Equations and Applications, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Garg, A. Rao, and S. L. Kalla, “Fractional generalization of temperature field problem in oil strata,” Matematichki Bilten, no. 30, pp. 71–84, 2006. View at Google Scholar · View at MathSciNet
  5. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Hopf, Mathematical Problems of Radiative Equilibria, Cambridge Tract 31, Cambridge University Press, Cambridge, UK, 1934.
  7. S. Hu, M. Khavanin, and W. Zhuang, “Integral equations arising in the kinetic theory of gases,” Applicable Analysis, vol. 34, no. 3-4, pp. 261–266, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science, Amsterdam, Netherlands, 2006. View at MathSciNet
  9. R. K. Saxena and S. L. Kalla, “On a fractional generalization of the free electron laser equation,” Applied Mathematics and Computation, vol. 143, no. 1, pp. 89–97, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. H. M. Srivastava and R. K. Saxena, “Operators of fractional integration and their applications,” Applied Mathematics and Computation, vol. 118, no. 1, pp. 1–52, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Nonlinear Physical Science, Springer, Heidelberg, Germany; Higher Education Press, Beijing, China, 2010.
  12. P. P. Zabrejko, A. I. Koshelev, M. A. Krasnosel'skii, S. G. Mikhlin, L. S. Rakovschik, and J. Stetsenko, Integral Equations, Nordhoff, Leyden, Mass, USA, 1975.
  13. I. K. Argyros, “On a class of quadratic integral equations with perturbation,” Functiones et Approximatio Commentari Mathematici, vol. 20, pp. 51–63, 1992. View at Google Scholar · View at MathSciNet
  14. J. Banaś and T. Zaja̧c, “A new approach to the theory of functional integral equations of fractional order,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 375–387, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Caballero and M. A. a. Darwish, “Solvability of a fractional hybrid initial value problem with supremum by using measures of noncompactness in Banach algebras,” Applied Mathematics and Computation, vol. 224, pp. 553–563, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. K. Diethelm, The Analysis of Fractional Differential Equations, vol. 2004 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. V. Lakshmikantham, S. Leela, and J. Vasundara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, Cambridge, UK, 2009.
  18. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  19. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  20. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Amsterdam, The Netherlands, 1993.
  21. N. K. Ashirbayev, J. Banaś, and A. Dubiel, “Solvability of an integral equation of Volterra-Wiener-Hopf type,” Abstract and Applied Analysis, vol. 2014, Article ID 982079, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. F. Carlson and A. E. Heins, “The reflection of an electromagnetic plane wave by an infinite set of plates. I,” Quarterly of Applied Mathematics, vol. 4, pp. 313–329, 1947. View at Google Scholar · View at MathSciNet
  23. E. T. Copson, “On an integral equation arising in the theory of diffraction,” The Quarterly Journal of Mathematics, vol. 17, pp. 19–34, 1946. View at Google Scholar
  24. J. A. Alamo and J. Rodriguez, “Operational calculus for modified Erd\'elyi-Kober operators,” Serdica. Bulgaricae Mathematicae Publicationes, vol. 20, no. 3-4, pp. 351–363, 1994. View at Google Scholar · View at MathSciNet
  25. N. K. Ashirbayev, J. Banaś, and R. Bekmololayeva, “On solutions of a nonlinear Erdélyi-Kober integral equation,” Abstract and Applied Analysis, vol. 2014, Article ID 184626, 7 pages, 2014. View at Publisher · View at Google Scholar
  26. M. A. Darwish and K. Sadarangani, “On Erdélyi-Kober type quadratic integral equation with linear modification of the argument,” Applied Mathematics and Computation, vol. 238, pp. 30–42, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  27. A. Erdélyi, “On fractional integration and its application to the theory of Hankel transforms,” The Quarterly Journal of Mathematics, vol. 11, no. 1, pp. 293–303, 1940. View at Publisher · View at Google Scholar · View at MathSciNet
  28. A. Erdélyi and H. Kober, “Some remarks on Hankel transforms,” The Quarterly Journal of Mathematics, vol. 11, pp. 212–221, 1940. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. H. H. Hashem and M. S. Zaki, “Carathéodory theorem for quadratic integral equations of Erdélyi-Kober type,” Journal of Fractional Calculus and Applications, vol. 4, no. 1, pp. 56–72, 2013. View at Google Scholar
  30. J. Wang, C. Zhu, and M. Fečkan, “Solvability of fully nonlinear functional equations involving Erdélyi-Kober fractional integrals on the unbounded interval,” Optimization, vol. 63, no. 8, pp. 1235–1248, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  31. M. A. Darwish and J. Banaś, “Existence and characterization of solutions of nonlinear Volterra-Stieltjes integral equations in two variables,” Abstract and Applied Analysis, vol. 2014, Article ID 618434, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  32. J. Appell, J. Banaś, and N. Merentes, Bounded Variation and Around, vol. 17 of Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin , Germany, 2014. View at MathSciNet
  33. J. Banaś and K. Goebel, Measures of noncompactness in Banach spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  34. R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, vol. 55 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  35. J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, vol. 95 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  36. T. Zając, “Solvability of fractional integral equations on an unbounded interval through the theory of Volterra-Stieltjes integral equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 33, no. 1, pp. 65–85, 2014. View at Publisher · View at Google Scholar · View at MathSciNet